MAUDE Adverse Event Report: VDW GMBH RAYPEX 6; LOCATOR, ROOT APEX

VDW GMBH RAYPEX 6; LOCATOR, ROOT APEX
Catalog Number V041113000000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported that a raypex 6 giving incorrect measurements.The outcome of this event is unknown as of this mdr.Further information requested.

Brand Name
RAYPEX 6
Common Device Name
LOCATOR, ROOT APEX
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24754022
Report Number9611053-2026-00098
Device Sequence Number18675373
Product Code LQY
UDI-Device IdentifierE225V8411130000001
UDI-PublicE225V8411130000001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041113000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/23/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown